CureZone   Log On   Join
pwe
 

Blood Worms?
Hulda Clark Cleanses



Beautiful Skin From Powerful Oils and Roses
Remove signs of aging by renewing skin cel...


More
freeatlast Views: 1,415
Published: 10 years ago
 

pwe


Hello,

I've been taking 2-4 capsules of the PWE for the last two weeks everyday. Bowels have been moving just great and feeling very good too. However, in the second week, my joints began to pop all over! My shoulders were especially 'clicky' as well as my knees, and even my toes and fingers. No pain though, aside from a dull pain in the shoulders.

Anyway, I stopped taking it, and it's been a week now and my joints are almost back to normal.

MH, any theories what could have caused this? I'm a 28 y/o male and have never had any mechanical problems with my body before.

~Thank you!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.296 sec, (1)